# SDR GTIA2018111962974

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 9,742 hours, 4,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 , R3 , L2 , L4 DOOR ASSIST BOTTLE BELOWLIMIT -SERVICED R1 , R3, L2 & L4 DOOR ASSITBOTTLES IAW AMM 52-10-00. TO PROPER LEVELS. OPS CHECK GOOD.
